| Model Number |
MMT-523LNAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform the displacement test due to completely broken reservoir tube lip.Unit had missing reservoir tube o-ring.
Event or Problem Description
The customer reported via phone call that the insulin pump was broken at the part of ring.Customer¿s blood glucose level was 120 mg/dl.Customer reported that the reservoir was not able to lock in place.The customer was advised to discontinued the insulin pump and revert to backup plan.The insulin pump will be returned for analysis.